Record number :
1548113
Title of article :
Upper Multiplicity and Bounded Trace Ideals inC*-Algebras
Author/Authors :
Archbold، نويسنده , , R.J and Somerset، نويسنده , , D.W.B and Spielberg، نويسنده , , J.S، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
34
From page :
430
To page :
463
Abstract :
Upper and lower multiplicitiesMU(π, Ω) andML(π, Ω) for an irreducible representationπof aC*-algebraA, relative to a netΩ=(πα) inÂ, are shown to generalize the multiplicity numbers obtained by previous authors in trace formulae for (group)C*-algebras. This leads, in the presence of an auxiliary finiteness condition, to anuppersemi-continuity result in [0, ∞] for trace functions onÂ:lim sup Tr(πα(a))⩽∑ MU(π, Ω) Tr(π(a)) (a∈A+),where the summation is taken over the cluster points ofΩ. A characterization is given for the conditionMU(π, Ω)⩽k, wherekis a positive integer, from which it follows that aC*-algebra has all upper multiplicities finite if and only if it has bounded trace. More generally, the largest bounded trace idealJof aC*-algebraAis given byĴ={π∈Â: MU(π)<∞}.
Journal title :
Journal of Functional Analysis
Serial Year :
1997
Link To Document :
بازگشت